| Catalog Number |
20-280 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported right side rupture (confirmed with mammogram).Device remains implanted.
Event or Problem Description
Device has been explanted and replaced.
Event or Problem Description
Healthcare professional reported, right side rupture (confirmed with mammogram).Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: not observed, openings.Additional observations: creases were observed, deformation observed, white particles observed, on the surface of the shell.No further actions are required, as no manufacturing issues are observed.